# SDR CALA2009021900101

- Difficulty date: February 18, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 28,846 hours, 10,170 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810144
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 147A5810-144 FORWARD OUTBOARD CORNER IS DELAMINATED.  REPAIRED DAMAGE TO CORNER OF FLOOR PANEL 147A5810-144 PER SRM 5 3-00-50.  POPAC 1077-001 POTTING COMPOUND, POPAC 68977A FIBERGLASS CLOTH, POPAC 70827 RESIN.
